Bulletin of the American Mathematical Society

Review: L. J. Mordell, Mordell, Diophantine equations

Serge Lang

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 76, Number 6 (1970), 1230-1234.

Dates
First available: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183532391

Citation

Lang, Serge. Review: L. J. Mordell, Mordell, Diophantine equations . Bulletin of the American Mathematical Society 76 (1970), no. 6, 1230--1234. http://projecteuclid.org/euclid.bams/1183532391.


Export citation